MathSciNet Relay Station
MathSciNet bibliographic data
MR865057 58F13
Chua, Leon O.; Komuro, Motomasa; Matsumoto, Takashi The double scroll family. I. Rigorous proof of chaos. IEEE Trans. Circuits and Systems 33 (1986), no. 11, 1072–1097.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement